ARM PAIN AFTER CHEMO

I had a change in chemo drug to Vinblastine from Vincristine as I have peripheral neuropathy in my finger tips. However, after having the Vinblastine a week ago I'm now in terrible pain radiating up my whole left arm from the cannula injection site. I've been back to the hospital and they aren't sure what it is so suggested pain killers and a hot wrap with brufen topical gel but after 2 days of this I'm still in agony. 

Is there anyone who has experienced anything like this and/or anyone who can give advice on how to cope. ️

Parents
  • Hi BigMama

    I have just completed 8 cycles of chemo, I wasn't on the same drugs as you but also have the neuropathy.

    I did experience some pain up the arm that had the canula in the later cycles, this lasted a few days then cleared but doesn't seem as severe as you described.

    Hopefully it will clear for you.

    All the best for the future.

    Pete

Reply
  • Hi BigMama

    I have just completed 8 cycles of chemo, I wasn't on the same drugs as you but also have the neuropathy.

    I did experience some pain up the arm that had the canula in the later cycles, this lasted a few days then cleared but doesn't seem as severe as you described.

    Hopefully it will clear for you.

    All the best for the future.

    Pete

Children
No Data